Alert archive / New Jersey / Gale Watches in 2009
Gale Watch 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Apr 14, 2009, 4:03 AM EDT. It took effect at Apr 15, 2009, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 14, 2009, 4:03 AM EDT (08:03 UTC)
- In effect from
- Apr 15, 2009, 6:00 AM EDT
- Expired
- Apr 14, 2009, 3:36 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
067 WHUS71 KPHI 140803 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EDT TUE APR 14 2009 ANZ430-142200- /O.EXB.KPHI.SC.Y.0041.090414T1800Z-090416T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 403 AM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT THURSDAY. A COMPLEX AREA OF LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE SLOWLY EAST THROUGH WEDNESDAY. MEANWHILE, A SECOND STORM WILL DEVELOP OFF THE CAROLINA COAST AND MOVE NORTHEAST. THE COMBINATION OF THESE STORMS AND HIGH PRESSURE TO THE NORTH WILL INCREASE THE PRESSURE GRADIENT... ALLOWING AN ONSHORE FLOW TO STRENGTHEN. THE SUBSEQUENT INCREASE IN WIND WILL SIGNIFICANTLY BUILD THE SEAS AS WELL THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-142200- /O.EXT.KPHI.SC.Y.0041.090414T1400Z-090415T1000Z/ /O.NEW.KPHI.GL.A.0006.090415T1000Z-090416T1000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 403 AM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 AM EDT WEDNESDAY. A COMPLEX AREA OF LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE SLOWLY EAST THROUGH WEDNESDAY. MEANWHILE, A SECOND STORM WILL DEVELOP OFF THE CAROLINA COAST AND MOVE NORTHEAST. THE COMBINATION OF THESE STORMS AND HIGH PRESSURE TO THE NORTH WILL INCREASE THE PRESSURE GRADIENT... ALLOWING AN ONSHORE FLOW TO STRENGTHEN. THE SUBSEQUENT INCREASE IN WIND WILL SIGNIFICANTLY BUILD THE SEAS AS WELL THROUGH WEDNESDAY. THERE IS THE POTENTIAL FOR GALE FORCE GUSTS WEDNESDAY INTO WEDNESDAY NIGHT AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ450-451-142200- /O.EXT.KPHI.SC.Y.0041.090414T1800Z-090415T1000Z/ /O.NEW.KPHI.GL.A.0006.090415T1000Z-090416T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 403 AM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT WEDNESDAY. A COMPLEX AREA OF LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE SLOWLY EAST THROUGH WEDNESDAY. MEANWHILE, A SECOND STORM WILL DEVELOP OFF THE CAROLINA COAST AND MOVE NORTHEAST. THE COMBINATION OF THESE STORMS AND HIGH PRESSURE TO THE NORTH WILL INCREASE THE PRESSURE GRADIENT... ALLOWING AN ONSHORE FLOW TO STRENGTHEN. THE SUBSEQUENT INCREASE IN WIND WILL SIGNIFICANTLY BUILD THE SEAS AS WELL THROUGH WEDNESDAY. THERE IS THE POTENTIAL FOR GALE FORCE GUSTS WEDNESDAY INTO WEDNESDAY NIGHT AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ431-142200- /O.EXT.KPHI.SC.Y.0041.090414T1800Z-090416T1000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 403 AM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT THURSDAY. A COMPLEX AREA OF LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE SLOWLY EAST THROUGH WEDNESDAY. MEANWHILE, A SECOND STORM WILL DEVELOP OFF THE CAROLINA COAST AND MOVE NORTHEAST. THE COMBINATION OF THESE STORMS AND HIGH PRESSURE TO THE NORTH WILL INCREASE THE PRESSURE GRADIENT... ALLOWING AN ONSHORE FLOW TO STRENGTHEN. THE SUBSEQUENT INCREASE IN WIND WILL SIGNIFICANTLY BUILD THE SEAS AS WELL THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
809 WHUS71 KPHI 141536 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1136 AM EDT TUE APR 14 2009 ...UNSETTLED CONDITIONS TO CONTINUE THROUGH WEDNESDAY NIGHT... .AN AREA OF LOW PRESSURE IN THE UPPER OHIO VALLEY WILL SLIDE EASTWARD THIS AFTERNOON AND TONIGHT AND WEAKEN. MEANWHILE, A SECONDARY LOW WILL CONTINUE TO ORGANIZE NEAR THE COAST OF NORTH CAROLINA, THEN MOVE NORTHEASTWARD TONIGHT AND WEDNESDAY. THESE SYSTEMS WILL GRADUALLY MOVE OUT TO SEA DURING WEDNESDAY AND WEDNESDAY NIGHT. ANZ450-451-142200- /O.CON.KPHI.SC.Y.0041.090414T1800Z-090415T1000Z/ /O.CON.KPHI.GL.A.0006.090415T1000Z-090416T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1136 AM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. A NORTHEAST TO EAST WIND WILL INCREASE THROUGH THE AFTERNOON AND GUST TO ADVISORY LEVELS. THE ELEVATED ONSHORE WINDS WILL CONTINUE THROUGH WEDNESDAY. THE PROLONGED ONSHORE FLOW WILL SIGNIFICANTLY BUILD THE SEAS THROUGH WEDNESDAY. THERE IS THE POTENTIAL FOR GALE FORCE GUSTS WEDNESDAY INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ452>455-142200- /O.CON.KPHI.SC.Y.0041.000000T0000Z-090415T1000Z/ /O.CON.KPHI.GL.A.0006.090415T1000Z-090416T1000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1136 AM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT. A NORTHEAST TO EAST WIND WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON AND GUST TO ADVISORY LEVELS. THE ELEVATED ONSHORE WINDS WILL CONTINUE THROUGH WEDNESDAY. THE PROLONGED ONSHORE FLOW WILL SIGNIFICANTLY BUILD THE SEAS THROUGH WEDNESDAY. THERE IS THE POTENTIAL FOR GALE FORCE GUSTS WEDNESDAY INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-142200- /O.CON.KPHI.SC.Y.0041.090414T1800Z-090416T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1136 AM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. A NORTHEAST TO EAST WIND WILL INCREASE THROUGH THE AFTERNOON AND GUST TO ADVISORY LEVELS AT TIMES. THE ELEVATED ONSHORE WINDS WILL CONTINUE THROUGH WEDNESDAY. THE PROLONGED ONSHORE FLOW WILL BUILD THE SEAS THROUGH WEDNESDAY, WITH THE HIGHEST SEAS MAINLY NEAR THE MOUTH OF THE BAY. THERE IS THE POTENTIAL FOR SOME GALE FORCE GUSTS WEDNESDAY INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
497 WHUS71 KPHI 141936 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT TUE APR 14 2009 ...UNSETTLED CONDITIONS TO CONTINUE THROUGH WEDNESDAY NIGHT... .AN AREA OF LOW PRESSURE IN THE UPPER OHIO VALLEY WILL SLIDE EASTWARD TONIGHT AND WEAKEN. MEANWHILE, A SECONDARY LOW WILL CONTINUE TO ORGANIZE NEAR THE COAST OF NORTH CAROLINA, THEN MOVE SLOWLY EAST-NORTHEASTWARD TONIGHT AND WEDNESDAY. THESE SYSTEMS WILL GRADUALLY MOVE OUT TO SEA WEDNESDAY NIGHT. ANZ450-451-150830- /O.CON.KPHI.SC.Y.0041.000000T0000Z-090415T1000Z/ /O.UPG.KPHI.GL.A.0006.090415T1000Z-090416T1000Z/ /O.NEW.KPHI.GL.W.0011.090415T1000Z-090416T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 336 PM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. A NORTHEAST TO EAST WIND WILL GUST TO ADVISORY LEVELS THROUGH TONIGHT. THE ONSHORE WINDS WILL INCREASE SOME MORE ON WEDNESDAY WITH GALE FORCE GUSTS EXPECTED. THE PROLONGED ONSHORE FLOW WILL SIGNIFICANTLY BUILD THE SEAS TONIGHT AND LAST THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-150830- /O.EXT.KPHI.SC.Y.0041.000000T0000Z-090415T1600Z/ /O.UPG.KPHI.GL.A.0006.090415T1000Z-090416T1000Z/ /O.NEW.KPHI.GL.W.0011.090415T1600Z-090416T1000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM NOON WEDNESDAY TO 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 6 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A NORTHEAST TO EAST WIND WILL GUST TO ADVISORY LEVELS THROUGH TONIGHT AND WEDNESDAY MORNING. THE ONSHORE WINDS WILL INCREASE SOME MORE WEDNESDAY AFTERNOON WITH GALE FORCE GUSTS EXPECTED. THE PROLONGED ONSHORE FLOW WILL SIGNIFICANTLY BUILD THE SEAS TONIGHT AND LAST THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-150830- /O.EXT.KPHI.SC.Y.0041.000000T0000Z-090415T1600Z/ /O.NEW.KPHI.GL.W.0011.090415T1600Z-090416T1000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 336 PM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM NOON WEDNESDAY TO 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 6 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT WEDNESDAY. A NORTHEAST TO EAST WIND WILL GUST TO ADVISORY LEVELS THROUGH TONIGHT AND WEDNESDAY MORNING. THE ONSHORE WINDS WILL INCREASE SOME MORE WEDNESDAY AFTERNOON WITH GALE FORCE GUSTS EXPECTED. THE HIGHEST GUSTS MAY OCCUR CLOSER TO THE MOUTH OF THE BAY. THE PROLONGED ONSHORE FLOW WILL SIGNIFICANTLY BUILD THE SEAS TONIGHT AND LAST THROUGH WEDNESDAY, ESPECIALLY NEAR THE MOUTH OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-150830- /O.CON.KPHI.SC.Y.0041.000000T0000Z-090416T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 336 PM EDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. A NORTHEAST TO EAST WIND WILL GUST TO ADVISORY LEVELS THROUGH WEDNESDAY NIGHT. THEIR IS THE POTENTIAL THAT A FEW GUSTS TO GALE FORCE OCCUR WEDNESDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Apr 13, 8:45 PM EDT, 7 hours 18 minutes earlier.
Area forecast discussion, Apr 13, 8:45 PM EDT, 7 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
845 PM EDT MON APR 13 2009
.SYNOPSIS...
HIGH PRESSURE WILL PASS OVER NORTHERN NEW ENGLAND AS LOW PRESSURE
MOVES THROUGH THE LOWER OHIO VALLEY OVERNIGHT. THE HIGH SHOULD
REMAIN NEARLY STATIONARY TUESDAY AND TUESDAY NIGHT AS THE LOW MOVES
BY TO THE SOUTH OF THE REGION. HIGH PRESSURE IS EXPECTED TO BUILD
OVER THE ARE DURING THE MIDDLE OF THE WEEK. ANOTHER LOW PRESSURE
SYSTEM COULD AFFECT THE AREA SUNDAY AND NEXT MONDAY. INTO THE FIRST
PART OF THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
THROUGH THE 00Z OBS THE GFS IS HANDLING THE APPROACHING THE PCPN THE
BEST OUT OF THE ECMWF AND 18Z WRF-NMM. GRANTED SOME OF THESE ARE
TRACE AMOUNTS SO FAR IN MD. THE LATEST GFS RUN IS A BIT MORE ROBUST
WITH PRECIPITATION GETTING INTO OUR CWA AND WE BUMPED UP POPS MAINLY
IN THE CENTRAL PART OF OUR CWA. WE KEPT POPS AS CHANCE OR SLIGHT
FARTHER NORTH AS THERE IS STILL AN OFFSHORE FLOW AND DEW POINTS
REMAIN QUITE LOW. DO NOT ABOUT THE EXCESSIVE PCPN FCST BY BOTH
MODELS ACROSS DELMARVA. ITS BUMPING INTO THE RIDGE AND THERE IS NOT
MUCH CONVECTIVE SUPPORT AS INSTABILITY ALOFT ONLY BRIEFLY IS FCST TO
GET TOWARD ZERO AND ONLY IN SUSSEX DE. NO MENTION OF HEAVY WAS
ADDED. WITH THICKER CLOUD COVER IN PLACE, WE BUMPED UP SOME OF THE
MINS IN THE SOUTHERN HALF OF OUR CWA. THE REST OF THE FCST WAS KEPT
AS IS.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
CONFIDENCE IS NOT AS HIGH NORTH WITH THE EXACT POSITION OF THE RAIN
VS DRY AREAS IN THIS PERIOD. HOWEVER, CONFIDENCE IS HIGH THAT RAIN
WILL FALL SOUTH.
THE UPPER LOW FROM THE WEST IS FORECAST TO MOVE BY TO THE SOUTH
THROUGH WEDNESDAY, BUT AS IT DOES, MOST OF THE AREA GETS INTO THE
CYCLONIC FLOW ASSOCIATED WITH THE LOW, ESPECIALLY TUESDAY. HOWEVER,
TUE NIGHT AND WED THE TRACK OF THE UPPER LOW IS CAUSING THE
MODELS TO BRING DRY AIR INTO THE NE ZONES ONCE AGAIN AS THERE IS
SOME WEAK RIDGING ALOFT THAT DEVELOPS NORTH.
FOLLOWING THE MODEL TRENDS, I BRING RAIN THROUGH MOST OF THE AREA
ON TUESDAY AND TUE NIGHT WHILE KEEPING CHC POPS NE AND CATEGORICAL
POPS S. THEN ON WED, I SLOWLY BRING DRYING DOWN FROM THE NORTH,
ESP IN THE AFTN AS RIDGING REFORMS ALOFT.
IN GENERAL I FOLLOWED THE MAV GUIDANCE, BUT DUE TO LACK OF
CONFIDENCE FOR THE TIMING OF THE DRYING WED, I CUT THE HIGHS BACK
SEVERAL DEGR FROM THE MAV FCST AS ONSHORE FLOW COULD LIMIT THE
HIGHS. IF SKIES DO CLEAR QUICKLY ON WEDNESDAY, THE STRONG
SEASONAL SUNSHINE COULD ALLOW TEMPS TO GET 5-7 DEGR HIGHER THAN
FCST.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
HPC TRENDS FIT THE NEAR TERM PATTERN BRINGING THE HIGH INTO THE
AREA THURSDAY AND FRIDAY. ON SATURDAY, IT LOOKS LIKE A DRY COLD
FRONT COMES DOWN FROM THE NW, HOWEVER, THIS FRONT IS EXPECTED TO
SET THE REGION UP UNDER EASTERLY FLOW ONCE AGAIN AD HIGH PRESSURE
BUILDS ACROSS CANADA, BUT EXTENDS OVER THE AREA. IN GENERAL, IT
LOOKS DRY THROUGH SATURDAY, WITH TEMPERATURES EXPECTED TO BE MILD.
ON SUNDAY, ANOTHER LOW FROM THE WEST COULD BRING THE AREA SOME
MORE RAIN WITH A RETURN TO COOLER TEMPS.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
ITS ALL DOWNHILL FROM HERE. THE SOON TO BE ISSUED TAFS ARE NOT GOING
TO HAVE MUCH VFR WEATHER AFTER THIS EVENING. RAIN REACHING THE
GROUND IS STILL AS FAR AWAY AS OHIO. PRECIPITATION IS FALLING ALOFT
AS CLOSE AS CENTRAL MARYLAND AND THE SUSQUEHANNA VALLEY, BUT WILL
TAKE SOME TIME FOR IT TO REACH THE GROUND AS THE AIR MASS IN PLACE
IS QUITE DRY. THIS IS A BEST ESTIMATE THAT THIS WILL OCCUR BETWEEN
05Z AND 07Z. AS THE RAIN CONTINUES TO FALL, THE CIGS AND VSBYS WILL
SLOWLY COME DOWN. WE BROUGHT ALL OF THE TERMINALS OTHER THAN KABE TO
MVFR CONDITIONS BY WEDNESDAY MORNING. THE RELATIVELY BEST CONDITIONS
ARE EXPECTED ACROSS THE NORTHERN TERMINALS AT KRDG AND KABE. THE
FORECAST MODELS ARE PASSING HEAVIER RAIN ACROSS THE TERMINAL REGION
TUESDAY MORNING. THIS DOES LOOK OVERDONE GIVEN THE ABILITY FOR THE
ATMOSPHERE TO PRODUCE THUNDERSTORMS IN OUR AREA DOES NOT HAVE MODEL
SUPPORT.
AS THE FORCING MOVES OFFSHORE TUESDAY AFTERNOON, AN ONSHORE FLOW
WILL PERSIST. WHILE THE RAIN SHOULD BECOME LIGHTER, THE MOISTURE AT
LOW LEVELS WILL INCREASE AND EITHER IFR CIGS OR VSBYS BECOME
POSSIBLE. SINCE WE ARE NOT AS SURE ABOUT THE DRIZZLE, WE BROUGHT THE
CIGS BUT NOT THE VSBYS TO IFR CONDITIONS FROM THE LOCAL PHL
TERMINALS SEWD. SOME DRY AIR IS GOING TO TRY TO WORK ITS WAY
SOUTHWARD AS TUESDAY AFTERNOON, EVENING CONTINUES. VSBYS MIGHT GO
VFR, BUT THE ONSHORE FLOW SHOULD KEEP AN IFR CIG POSSIBLE. BEST
CONDITIONS AGAIN SHOULD BE ACROSS THE NORTHERN TERMINALS (KABE AND
KRDG).
WINDWISE BASED ON THE LATEST 18Z GUIDANCE, WE SPREAD THE GUSTINESS
ON TUESDAY INTO THE LOCAL PHL AREA TERMINALS. PRIOR TO SUNRISE
WEDNESDAY WINDS SHOULD SHIFT FROM LIGHT WEST TO LIGHT EAST.
OUTLOOK...
AS THE SECONDARY STORM TRACKS NORTHEASTWARD, EAST OF OUR COAST, THE
INITIAL STORM WELL TO OUR WEST IS EXPECTED TO WEAKEN BUT PIVOT
SOUTHEASTWARD MAINLY ACROSS THE DELMARVA AREA. DEPENDING ON THE
TIMING AND TRACK OF THIS SYSTEM, THE RAIN MAY HANG ON FOR AWHILE
THROUGH TUESDAY NIGHT INTO WEDNESDAY. THE FARTHER SOUTH ONE GOES,
THE BETTER CHANCE OF HAVING RAIN AND LOWER CEILINGS. GUSTY WINDS
LOOK TO CONTINUE TUESDAY AFTERNOON AND NIGHT, AND POSSIBLY ON
WEDNESDAY. GRADUALLY, HIGH PRESSURE BUILDS TOWARD OUR AREA DURING
THURSDAY, THEN SETTLES NEARBY ON FRIDAY. A FRONTAL BOUNDARY MAY THEN
APPROACH FROM THE NORTH AND NORTHWEST ON SATURDAY.
&&
.MARINE...
A RATHER UNSETTLED TIME UPCOMING AS HIGH PRESSURE DEPARTS EARLY
TONIGHT AND WILL GIVE WAY TO AN ADVANCING STORM SYSTEM TUESDAY AND
WEDNESDAY. THE FLOW WILL SHIFT TO AN ONSHORE DIRECTION TONIGHT, THEN
AS THE MAIN STORM APPROACHES FROM THE WEST TUESDAY, A SECONDARY
STORM IS FORECAST TO DEVELOP NEAR THE COAST OF NORTH CAROLINA. THIS
IN TIME WILL TIGHTEN UP THE PRESSURE GRADIENT FROM SOUTH TO NORTH
TUESDAY THROUGH WEDNESDAY. THE QUESTION IS HOW TIGHT THIS GRADIENT
GETS AND WHERE EXACTLY THE PACKING OF THE PRESSURE FIELD OCCURS.
THIS WILL ULTIMATELY DRIVE THE WINDS. WE LEANED MORE TOWARD THE GFS
WITH THIS FORECAST CYCLE GIVEN FEEDBACK FROM OPC/HPC. THIS GENERALLY
INCREASES THE LOW-LEVEL WIND FIELD ACROSS THE SOUTHERN WATERS EARLY
TUESDAY MORNING. THIS INCREASING WIND FIELD IN RESPONSE TO A
SHARPENING PRESSURE GRADIENT THEN WORKS ITS WAY NORTHWARD THROUGH
TUESDAY. THE FORECAST SOUNDINGS INDICATE THAT ENOUGH OF A LOW-LEVEL
WIND FIELD GETS GOING TUESDAY MORNING TO WARRANT A SMALL CRAFT
ADVISORY FOR THE SOUTHERN WATERS. AS A RESULT, WE WILL BEGIN THIS AT
12Z TUESDAY AND RUN IT THROUGH 22Z WEDNESDAY FOR NOW. FOR OUR
NORTHERN TWO ZONES, WE STARTED THE ADVISORY AT 18Z TUESDAY THEN
CONTINUED IT THROUGH THE SAME END TIME AS FARTHER TO THE SOUTH.
THANKS AKQ AND OKX FOR THE COLLABORATION THE DELAWARE BAY IS TRICKY
AS THE NORTHEASTERLY FLOW MAY NOT BE THAT STRONG IN THE UPPER
PORTION WHILE THE LOWER PART GETS SOME STRONGER WINDS ESPECIALLY
TOWARD THE MOUTH. FOR NOW, WE HOISTED AN ADVISORY ONLY FOR THE LOWER
BAY FROM 18Z TUESDAY TO 22Z WEDNESDAY. THE START TIMES ARE A BIT
UNCERTAIN, HOWEVER IT DOES APPEAR THINGS WILL RAMP UP FROM SOUTH TO
NORTH DURING THE COURSE OF TUESDAY.
THE FORECAST SOUNDINGS ALSO INDICATE THAT GALE FORCE WINDS ARE A
DEFINITE POSSIBILITY MAINLY LATER TUESDAY NIGHT AND WEDNESDAY. THIS
WILL ULTIMATELY DEPEND ON THE TRUE PRESSURE GRADIENT AND ASSOCIATED
WIND FIELD. THIS IS STILL SOMEWHAT UNCERTAIN, THEREFORE WE WILL HOLD
OFF ON A GALE WATCH ATTM BUT INDICATE SOME MARGINAL GALE FORCE GUSTS
IN THE GRIDS. THE ENTIRE SYSTEM LOOKS TO MOVE AWAY DURING WEDNESDAY,
BUT THE NORTHEASTERLY FLOW WILL CONTINUE. GRADUALLY, HIGH PRESSURE
BUILDS TOWARD OUR AREA ON THURSDAY WHICH WILL ALLOW THE WINDS AND
SEAS TO SUBSIDE. A FRONTAL BOUNDARY MAY THEN APPROACH DURING
SATURDAY FROM THE NORTH AND NORTHWEST.
&&
.TIDES/COASTAL FLOODING...
A FAIRLY EXTENDED PERIOD OF ONSHORE WINDS ARE FORECAST STARTING
TUESDAY AND LINGERING THROUGH ABOUT THURSDAY. AS AN AREA OF LOW
PRESSURE DEVELOPS TO OUR SOUTH TUESDAY AND THEN TRACKS OUT TO SEA
WEDNESDAY, THE PRESSURE GRADIENT IS FORECAST TO TIGHTEN UP DUE TO
HIGH PRESSURE ACROSS SOUTHEASTERN CANADA. THERE REMAINS UNCERTAINTY
REGARDING THE STRENGTH OF THE SURFACE LOW TO OUR SOUTH AS THAT WILL
IMPACT HOW TIGHT THE PRESSURE GRADIENT BECOMES. REGARDLESS, AN
INCREASING ONSHORE FLOW IS FORECAST. WE ARE BETWEEN THE FULL AND NEW
MOON CYCLES, THEREFORE THE TIDES WILL BE LOWER AS A RESULT. THE
LATEST SURGE GUIDANCE INDICATES THAT DEPARTURES MAY GET UP TO AROUND
1 FOOT ABOVE NORMAL. GIVEN THE LATEST DATA, IT LOOKS LIKE WE MAY
FALL SHORT OF MINOR TIDAL FLOODING GIVEN THE LOWER ASTRONOMICAL
TIDES. HOWEVER, THE BUILDING SEAS AND FORECAST PROLONGED ONSHORE
FLOW WILL TEND TO INCREASE AND THEN KEEP THE WATER LEVELS ELEVATED.
WE WILL CONTINUE TO MONITOR.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM TUESDAY TO 6 PM EDT
WEDNESDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY FROM 2 PM TUESDAY TO 6 PM EDT WEDNESDAY
FOR ANZ431-450-451.
&&
SYNOPSIS...STAUBER
NEAR TERM...GIGI
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...GIGI/GORSE
MARINE...GORSE
TIDES/COASTAL FLOODING...GORSEHazardous weather outlook, Apr 13, 3:24 PM EDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EDT MON APR 13 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-141930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 324 PM EDT MON APR 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-141930- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 PM EDT MON APR 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 6 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-141930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 324 PM EDT MON APR 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 6 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-141930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 324 PM EDT MON APR 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-141930- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 324 PM EDT MON APR 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 6 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:36 PM EDT | Gale Warning | PHI | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.